# SDR REXA2016070101271

- Difficulty date: July 1, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO AREA, CARGO TRACK IS CORRODED AND GOUGED STA 559+90, LBL9.  R & R SEAT TRACK AT STA 559+90 LBL9 IAW REO-601R-53-00-485 AND AMM 53-01-11.
